Alert archive / Alabama / Areal Flood Warnings in 2011

Areal Flood Warning 21, NWS Huntsville, AL

April 27, 2011Limestone County, Madison County, Morgan County, Alabama

NWS Huntsville, AL issued this areal flood warning at Apr 27, 2011, 8:19 PM CDT for Limestone County, Madison County, Morgan County, Alabama. It was in force for 13 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 8:19 PM CDT (01:19 UTC)
Expired
Apr 28, 2011, 9:30 AM CDT
In force
13 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Limestone County, AL, Madison County, AL, Morgan County, AL

What was reported inside it

TimeReportWhereRemark
Apr 28, 1:48 AM CDTFLOODMadison, ALINDIAN CREEK FLOODING AND SPILLING OVER BRIDGE ON OLD MADISON PIKE. WATER DEPTH LESS THAN 6 INCHES. REPORTED BY LAW ENFORCEMENT AND RELAYED BY EMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WGUS44 KHUN 280119
FLWHUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
819 PM CDT WED APR 27 2011

ALC083-089-103-280630-
/O.NEW.KHUN.FA.W.0021.110428T0119Z-110428T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN AL-LIMESTONE AL-MADISON AL-
819 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLOOD WARNING FOR...
  LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  WESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 130 AM CDT

* AT 815 PM CDT...WHILE NATIONAL WEATHER SERVICE DOPPLER RADAR       
  INDICATED MOST OF THE THUNDERSTORMS HAD MOVED OUT OF NORTH CENTRAL 
  ALABAMA...RESIDUAL FLOODING WILL OCCUR THIS EVENING AS RUNOFF FROM 
  EARLIER STORMS LINGERS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ATHENS...
  DECATUR...HARTSELLE...HUNTSVILLE...MADISON...MERIDIANVILLE...MOORES
  MILL...REDSTONE ARSENAL...ARDMORE...FALKVILLE...FLINT CITY...
  HARVEST...HAZEL GREEN...MORGAN CITY...PRICEVILLE...TRIANA AND
  TRINITY.

AT 800 PM CDT...LIMESTONE CREEK NEAR ATHENS REPORTED A STAGE OF 11.3 
FEET...AND IS EXPECTED TO RISE TO NEAR 12 FEET LATE TONIGHT. MINOR 
FLOOD STAGE IS 12 FEET.

AT 800 PM CDT...INDIAN CREEK NEAR MADISON REMAINED ABOVE FLOOD STAGE 
AT 9.2 FEET. ADDITIONAL RISES ARE EXPECTED THROUGH THE 
EVENING...WITH A CREST NEAR 11 FEET POSSIBLE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3501 8687 3500 8683 3500 8647 3431 8660
      3432 8711 3501 8707

$$
1 follow-up statement
248 
WGUS44 KHUN 280628
FLWHUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
128 AM CDT THU APR 28 2011

ALC083-089-103-281430-
/O.EXT.KHUN.FA.W.0021.000000T0000Z-110428T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN AL-LIMESTONE AL-MADISON AL-
128 AM CDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE

* FLOOD WARNING FOR...
  LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  WESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 930 AM CDT

* AT 120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FOUR TO FIVE INCHES OF RAIN FELL OVER THE CENTRAL TENNESSEE        
  VALLEY. LOCALLY HIGHER AMOUNTS WERE ALSO REPORTED. FLOODING WILL   
  CONTINUE OVERNIGHT AND LINGER INTO THE LATE MORNING HOURS ACROSS   
  THE AREA. AREA CREEKS AND STREAMS ARE OVERFLOWING DUE TO THE HEAVY 
  RAINFALL YESTERDAY AFTERNOON AND EVENING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ATHENS...
  DECATUR...HARTSELLE...HUNTSVILLE...MADISON...MERIDIANVILLE...MOORES
  MILL...REDSTONE ARSENAL...ARDMORE...FALKVILLE...FLINT CITY...
  HARVEST...HAZEL GREEN...MORGAN CITY...PRICEVILLE...TRIANA AND
  TRINITY.

* IN ADDITION...INDIAN CREEK REMAINS WELL ABOVE FLOOD STAGE AT THIS  
  HOUR. FLOOD STAGE IS 7.5 FEET. THE LATEST READING HAS INDIAN CREEK 
  AT MADISON AT 11.2 FEET AND RISING RAPIDLY. PERSONS ALONG THE      
  CREEK SHOULD EXPECT FLOODING OF LOWLANDS AND PROPERTY ALONG THE    
  INDIAN CREEK GREENWAY. OTHER LOCATIONS ALSO IMPACTED INCLUDE OLD   
  MADISON PIKE AND HIGHWAY 20.

* LIMESTONE CREEK AT CAPSHAW IS ALSO WELL ABOVE FLOOD STAGE. THE     
  LATEST READINGS SHOW LIMESTONE CREEK AT CAPSHAW CRESTING NEAR 15   
  FEET OVERNIGHT TONIGHT. FLOOD STAGE IS 12 FEET. PERSONS ALONG      
  LIMESTONE CREEK SHOULD EXPECT FLOODING THROUGH THE EARLY MORNING   
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3501 8687 3500 8683 3500 8647 3431 8660
      3432 8711 3501 8707

$$

CA

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this areal flood warning went out at Apr 27, 8:05 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 27, 8:05 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
805 PM CDT WED APR 27 2011

.UPDATE...
TO UPDATE WWA SECTION TO REMOVE WIND ADVISORY

&&

.AVIATION.../FROM 00Z AVIATION DISCUSSION/
PACIFIC FRONT NOW PUSHING INTO WESTERN PORTION OF NORTH ALABAMA...
WITH THREAT FOR SEVERE TSRA DIMINISHING SUBSTANTIALLY AS IT PASSES.
WILL MAINTAIN VCTS/CB THRU 28/01Z FOR MSL AND 28/O3Z FOR HSV. FOR
HSV...WILL ALSO INCLUDE 2-HOUR TEMPO GROUP FOR PREVAILING MVFR CONDS
IN +TSRA. POST FRONTAL CONDS WILL FEATURE GUSTY WNW WINDS OVERNIGHT...
DIMINISHING TO AROUND 10 KNOTS TOMORROW...AND A BKN HIGH-BASED
STRATOCU DECK THAT SHOULD LIFT/SCATTER AFTER 28/13Z.

70/DD

&&

.PREV DISCUSSION... /ISSUED 309 PM CDT WED APR 27 2011/

...MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE TENNESSEE
VALLEY...

THE TENNESSEE VALLEY IS CURRENTLY BEING BOMBARDED BY A THIRD ROUND
OF SEVERE THUNDERSTORMS. WITH THE COLD FRONT AND SURFACE LOW STILL
WELL TO OUR WEST...THE AREA IS RECOVERING QUICKLY FROM EARLIER COLD
POOLING AND DISCRETE STORMS DEVELOPING ALONG THE DRYLINE ACROSS
NORTH MISSISSIPPI ARE RAPIDLY MOVING INTO THE CWFA. 18Z SOUNDINGS
FROM KBMX AND REDSTONE ARSENAL INDICATE AN EXTREMELY VOLATILE
SITUATION WILL EXIST THROUGH THE AFTERNOON AND EARLY EVENING WITH
SIGNIFICANT CAPE AND SHEAR PRESENT. SPC MESO ANALYSIS SUGGESTS
WHATEVER CIN WAS PRESENT IS QUICKLY DISSIPATING.

THROUGH THE EARLY EVENING HOURS...EXPECT SEVERE THUNDERSTORMS...WITH
LONG TRACK TORNADOES...DAMAGING WINDS...LARGE HAIL...AND FLASH
FLOODING ANYWHERE ACROSS THE TENNESSEE VALLEY. RESIDENTS OF THE
TENNESSEE VALLEY ARE URGED TO REMAIN EXTREMELY VIGILANT THROUGH THE
AFTERNOON AND EVENING HOURS AS THIS EXTREMELY DANGEROUS SITUATION
CONTINUES TO UNFOLD!

THE SEVERE THREAT WILL WANE THIS EVENING AS THE COLD FRONT
EVENTUALLY MOVES THROUGH THE CWFA. WHILE A FEW SHOWERS WILL LINGER
THROUGH THE OVERNIGHT HOURS...HIGH PRESSURE BUILDING IN FROM THE
WEST WILL BRING SEASONABLE TEMPERATURES AND DRY CONDITIONS TO THE
AREA THROUGH AT LEAST SATURDAY.

THE NEXT COLD FRONT WILL IMPACT THE CWFA FROM THE NORTHWEST SUNDAY
NIGHT. LOOKS LIKE GLOBAL MODELS HAVE SLOWED A TOUCH IN HOW QUICKLY
THEY BRING THE FRONT THROUGH...AND AS A RESULT MAY SEE THUNDERSTORMS
LINGER THROUGH MONDAY NIGHT. WEAK UPPER RIDGING AND A SURFACE HIGH
WILL MOVE INTO THE AREA BY THE MIDDLE OF NEXT WEEK.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: FRANKLIN TN...LINCOLN...MOORE.

&&
Hazardous weather outlook, Apr 27, 7:48 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
748 PM CDT WED APR 27 2011

ALZ001>010-016-TNZ076-096-097-291000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
748 PM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND TONIGHT...

CLUSTERS OF SEVERE STORMS ARE EXPECTED AHEAD OF AND ALONG A STRONG
COLD FRONT AND MOVE RAPIDLY ACROSS AREAS EAST OF INTERSTATE 65 THIS
EVENING. A POTENTIAL FOR VIOLENT...LONG TRACK TORNADOES EXISTS...IN
ADDITION TO DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL.
RESIDENTS ACROSS THE TENNESSEE VALLEY ARE URGED TO REMAIN ALERT FOR
LATER STATEMENTS AND WARNINGS.

THE HEAVY RAINFALL FROM THESE THUNDERSTORMS WILL INCREASE
THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE
INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS.
PLEASE REFER TO THE FLASH FLOOD WATCH AND THE FLASH FLOOD WARNINGS
FOR FURTHER INFORMATION ON THIS THREAT...AND CONTINUE TO MONITOR
RIVER FLOOD WARNINGS AS THEY ARE ISSUED FOR SEVERAL RIVERS AND
STREAMS ACROSS THE TENNESSEE VALLEY.

ALSO...GUSTY WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY
REACH ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN
EFFECT THROUGH 8 PM WEDNESDAY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS
ANOTHER COLD FRONT PUSHES ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
EXPECTED THROUGH THIS EVENING. SPOTTER STORM REPORTS ARE GREATLY
APPRECIATED.

In the hours before

Local storm report, Apr 27, 7:13 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
713 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TORNADO          WEST POINT              34.24N 86.96W
04/27/2011                   CULLMAN            AL   EMERGENCY MNGR

            TORNADO ON GROUND

&&
Local storm report, Apr 27, 7:16 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
716 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          1 SE IDER               34.69N 85.65W
04/27/2011                   DEKALB             AL   EMERGENCY MNGR

            COUNTY ROAD 155 AND 814. MULTIPLE HOUSES DAMAGED WITH
            INJURIES.

&&
Local storm report, Apr 27, 7:21 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
721 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             4 NNW MADISON           34.75N 86.79W
04/27/2011  E1.75 INCH       MADISON            AL   TRAINED SPOTTER

&&
Local storm report, Apr 27, 7:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
729 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TORNADO          WEST POINT              34.24N 86.96W
04/27/2011                   CULLMAN            AL   EMERGENCY MNGR

            TRAILER PARK HIT. INJURIES BUT NUMBER UNKNOWN.

&&
Special weather statement, Apr 27, 7:44 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
744 PM CDT WED APR 27 2011

ALZ005>008-280130-
LIMESTONE-MADISON-MARSHALL-MORGAN-
744 PM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN
LIMESTONE...MADISON...NORTHWESTERN MARSHALL AND MORGAN COUNTIES
UNTIL 830 PM CDT...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TONEY TO PINEY
GROVE...OR FROM TONEY TO 14 MILES SOUTHWEST OF HARTSELLE...MOVING
EAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HAZEL GREEN...FISK.
  TRIANA...LEESDALE.
  NORMAL...LACON.
  NEW MARKET...PLEVNA.
  VALHERMOSO SPRINGS...HADEN.

THIS LINE OF STORMS HAS WEAKENED...BUT STRONG GUSTY WINDS...HEAVY
RAIN...AND CLOUD TO GROUND LIGHTNING WILL JEOPARDIZE RECOVERY
EFFORTS. IF YOU ARE IN ITS PATH...SEEK SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3431 8661 3432 8711 3443 8711 3497 8672
      3498 8631 3493 8630 3493 8632 3491 8632
      3488 8634 3476 8633 3474 8635 3463 8635
      3460 8633 3429 8642
TIME...MOT...LOC 0044Z 273DEG 30KT 3489 8665 3431 8707

BCC
Local storm report, Apr 27, 8:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
816 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          3 NE GUNTERSVILLE       34.39N 86.26W
04/27/2011                   MARSHALL           AL   PUBLIC

            LARGE PIECES OF DEBRIS FALLING FROM SKY.

0625 PM     TORNADO          2 ESE RAINSVILLE        34.49N 85.82W
04/27/2011                   DEKALB             AL   EMERGENCY MNGR

            MAJOR STRUCTURAL DAMAGE AT PLAINVIEW SCHOOL.

0644 PM     HAIL             IDER                    34.70N 85.67W
04/27/2011  E1.75 INCH       DEKALB             AL   EMERGENCY MNGR

0645 PM     TSTM WND GST     TANNER                  34.73N 86.97W
04/27/2011  E60.00 MPH       LIMESTONE          AL   EMERGENCY MNGR

0648 PM     TORNADO          WEST POINT              34.24N 86.96W
04/27/2011                   CULLMAN            AL   EMERGENCY MNGR

            TRAILER PARK HIT. INJURIES BUT NUMBER UNKNOWN.

0712 PM     TORNADO          WEST POINT              34.24N 86.96W
04/27/2011                   CULLMAN            AL   EMERGENCY MNGR

            TORNADO ON GROUND

0717 PM     HAIL             4 NNW MADISON           34.75N 86.79W
04/27/2011  E1.75 INCH       MADISON            AL   TRAINED SPOTTER

0758 PM     HAIL             4 ENE ADDISON           34.23N 87.11W
04/27/2011  E1.00 INCH       CULLMAN            AL   EMERGENCY MNGR

            MEASURED BY EMERGENCY MANAGER.

0801 PM     TORNADO          HANCEVILLE              34.06N 86.76W
04/27/2011                   CULLMAN            AL   LAW ENFORCEMENT

            TORNADO ON GROUND ALONG HIGHWAY 91.

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:11 PM CDTTornado WarningHUNCullman, Marshall, Morgan15 min
Apr 27, 7:12 PM CDTTornado WarningHUNLimestone, Madison33 min
Apr 27, 7:22 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan23 min
Apr 27, 7:37 PM CDTTornado WarningHUNJackson, Madison23 min
Apr 27, 7:43 PM CDTAreal Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone5 hr
Apr 27, 7:43 PM CDTSevere Thunderstorm WarningHUNCullman47 min
Apr 27, 7:44 PM CDTSpecial Weather StatementHUNMadison, Morgan46 min
Apr 27, 7:52 PM CDTTornado WarningHUNJackson38 min
Apr 27, 7:53 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan37 min
Apr 27, 7:53 PM CDTTornado WarningHUNCullman37 min
Apr 27, 8:01 PM CDTTornado WarningHUNCullman, Marshall29 min
Apr 27, 8:14 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall46 min
Apr 27, 8:24 PM CDTTornado WarningHUNJackson10 min
Apr 27, 8:26 PM CDTTornado WarningHUNCullman, Marshall23 min
Apr 27, 8:47 PM CDTSpecial Weather StatementHUNDeKalb, Marshall43 min
Apr 27, 9:00 PM CDTSevere Thunderstorm WarningHUNDeKalb28 min
Apr 27, 9:17 PM CDTAreal Flood WarningHUNCullman14 hr
Apr 27, 9:26 PM CDTAreal Flood WarningHUNDeKalb, Jackson, Madison, Marshall14 hr
Apr 28, 12:26 AM CDTAreal Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone8 hr
Apr 28, 9:16 AM CDTAreal Flood WarningHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more48 hr

Nearby

Areal Flood Warnings in Alabama, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.